MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR
Model Number M302
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Our investigation determined that the device did not collect pvc burden data following a replacement from a lux-dx device.Boston scientific determined that a programming settings discrepancy can occur in patients who were enrolled in latitude clarity prior to an (b)(6) 2023 system update, and then underwent device replacement from a lux-dx device to a lux-dx ii or lux-dx ii+ device.This can result in certain data not being monitored or collected as expected in the new device.Boston scientific has issued a field safety notice to notify physicians of the potential for certain lux-dx ii & lux-dx ii+ devices to exhibit this behavior.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause traced to device design".
 
Event or Problem Description
It was reported that the patient with this insertable cardiac monitor (icm) had a pvc burden monitoring enable approximately 4 months ago.However, subsequent transmissions continued to show that pvc burden monitor was off.Boston scientific technical services confirmed that pvc monitoring was programmed and accepted by the icm.However, a discrepancy was noted between the programmed settings and what was been displayed in the latitude clarity system.The issue remains unresolved and it is under investigation.The icm remains in service and no adverse patient effects were reported.Additional information indicated that programming for pvc did not take effect at the time of the initial activation due to a system issue.It was confirmed that monitoring for pvc has been activated since the setting was modified back when the initial allegation was made.The icm remains in service and no adverse patient effects were reported.

Brand Name
LUX-DX II?
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24896010
Report Number2124215-2026-20571
Device Sequence Number10012128
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)260327
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/27/2026
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number109787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/16/2026
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexUnknown